# SDR DALA2020012100405

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 960-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LH CUSP WEB STA 960-965, 984- 1003, 1003-1022, 1022-1041, 1041-1060 AND 1060-1079 BTW X=54 AND X=60 MRB 53?211?01 (CPAX) C/A SUMMARY OF NRC S/N 00268: CORROSION LEVEL 1 ON LH CUSP WEB STA 960-965, 984-1003, 1003-1022, 1022-1041, 1041-1060 AND 1060-1079 BTW X=54 AND X=60 WAS REMOVED PER MD-90 SRM 51-10-03 PAR 26(A) VOL II, (UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG 3 SHEET 1-2 ON LH CUSP WEB STA 960-965, 984- 1003, 1003-1022, 1022-1041, 1041-1060 AND 1060-1079 BTW X=54 AND X=60, ORIGINAL THICKNESS ARE .040" MINIMUM REMAINING THICKNESS IS .038" THEREFORE REWORKED AREAS ARE WITHING LIMITS PER MD/90 SRM 53-20-02 PAR 7. C (1) FIG. 30 VOL I AND ERA NO. 511165-14MA (1454888)
